# SDR SWAA2022020258019

- Difficulty date: September 23, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE; STA. 540 ; BL 0 TO LBL 24.75; PANEL BREAK IS CRACKED. / REMOVED AND REPLACED PANEL BREAK ON STA 540 BL 0 TO LBL 24.75 IAW B737 SRM 51-40-02-0G-0 AND BOEING DRW 143A0060 REV B.
